# SDR 04FDEA03399

- Difficulty date: December 9, 2004
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Aircraft time: 40,776 hours, 8,606 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0154501
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD FLAP OUTBOARD HINGE (WING SIDE), PIVOT HOLE SPOT FACE FOUND CORRODED.    CORROSION REMOVED AND FOUND EXCEEDED LIMIT AS PER CMM 57-44-07 PAGES 403-  404.
